Bulletin of the American Mathematical Society

On a conjecture of G. D. Mostow and the structure of solvmanifolds

L. Auslander and R. Tolimieri

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1330-1333.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530923

Mathematical Reviews number (MathSciNet)
MR0254870

Zentralblatt MATH identifier
0213.31403

Citation

Auslander, L.; Tolimieri, R. On a conjecture of G. D. Mostow and the structure of solvmanifolds. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1330--1333. https://projecteuclid.org/euclid.bams/1183530923


Export citation

References

  • 1. L. Auslander, Solvable Lie groups acting on nilmanifolds, Amer. J. Math. 82 (1960), 653-660.
  • 2. L. Auslander, Discrete uniform subgroups of solvable Lie groups, Trans. Amer. Math. Soc. 99 (1961), 398-402.
  • 3. L. Auslander, Fundamental groups of compact solvmanifolds, Amer. J. Math. 82 (1960), 689-697.
  • 4. L. Auslander and M. Auslander, Solvable Lie groups and locally Euclidean Riemann spaces, Proc. Amer. Math. Soc. 9 (1958), 933-941.
  • 5. L. Auslander and J. Brezin, Almost algebraic Lie algebras, J. Algebra 8 (1968), 295-313.
  • 6. G. D. Mostow, Factor spaces of solvable groups, Ann. of Math. (2) 60 (1954), 1-27.
  • 7. H. C. Wang, Discrete subgroups of solvable Lie groups. I, Ann. of Math. (2) 64 (1956), 1-19.